# SDR VNAA0112001

- Difficulty date: December 1, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 16,506 hours, 14,806 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PULLING OFF THE GATE, THE NOSE WHEEL STEERING FAILED.  AS SOON AS THE WHEEL WAS STRAIGHTENED THE FAIL LIGHT WENT OUT.  AS FLIGHT 4106 TOOK THE RUNWAY THE NOSE WHEEL STEERING FAILED AGAIN.  THE CREW CLEARED THE RUNWAY AND PERFORMED SEVERAL TURNS BUT COULD NOT DUPLICATE THE PROBLEM.  FLIGHT 4106 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4106 THEN DEPARTED WITH NO FURTHER INCIDENTS.
